Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Coldness in legs, chest pain. Recovering from stroke. Taking medication. Your opinion?

Good Afternoon, My mum had a stroke 5 years ago, she has a bit recovery but still the right side of her body not yet fully recovered though she can slowly catch light items. She has now experiencing coldness in her legs, pain in her chest . After medical check up doctor said her heart is swollen and pumping slowly. she started a medication yesterday. What is your advise on this? My email address is YYYY@YYYY
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to Healthcare Magic,
She must continue prescribed medication, have a Cardiologist consultation , continue active daily recuperatory measures ( massage, exercises, walking, fresh air, sun, etc.. ) , plenty of fruits, adequate intake of fluids.
I wish her good luck and speedy recovery.
Hope this helps and I have answered your query. If you have additional queries don’t hesitate to ask.
Best Regards,

Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor